# SDR SWAA2016012048186

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,216 hours, 56,346 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER RAISING GEAR HANDLE ON TAKEOFF, THE NOSE GEAR RED LIGHT & GREEN LIGHT REMAINED ON.  R & R NOSE DOWNLOCK SENSOR IAW AMM.
